# SDR SWAA2016012648397

- Difficulty date: January 8, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 61,972 hours, 36,778 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Strip
- Part number: 185A1802U2
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 323CL, INNER RETAINING STRIP CRACKED AT LE.  R & R STRIP IAW SRM.
